# SDR IXXA20170201022

- Difficulty date: December 22, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SPLICE PLATE UPPER SURFACE CORRODED IN MULTIPLE SPOTS FROM RWS 420 TO 718.  REMOVED AND REPLACED LOWER SPLICE IAW ENGINEERING DOCUMENT 47224REA21.
